RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. Zh. Vychisl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sib. Zh. Vychisl. Mat., 2014, Volume 17, Number 1, Pages 53–65 (Mi sjvm531)  

This article is cited in 1 scientific paper (total in 1 paper)

On a posteriori approximation of a set of solutions to a system of quadratic equations with the use of the Newton method

M. Yu. Kokurin, A. I. Kozlov

Mari State University, pl. Lenina 1, Yoshkar-Ola, 424001, Russia

Abstract: For quadratic systems of algebraic equations we propose an algorithm generating a posteriori estimates of a convex hull of a set of solutions using the results of a step of the Newton method. Results of numerical tests are given.

Key words: quadratic operator, the Newton method, a posteriori estimate, numerical range, convex hull.

Full text: PDF file (805 kB)
References: PDF file   HTML file

English version:
Numerical Analysis and Applications, 2014, 7:1, 45–56

Bibliographic databases:

UDC: 519.6
Received: 27.11.2012

Citation: M. Yu. Kokurin, A. I. Kozlov, “On a posteriori approximation of a set of solutions to a system of quadratic equations with the use of the Newton method”, Sib. Zh. Vychisl. Mat., 17:1 (2014), 53–65; Num. Anal. Appl., 7:1 (2014), 45–56

Citation in format AMSBIB
\Bibitem{KokKoz14}
\by M.~Yu.~Kokurin, A.~I.~Kozlov
\paper On a~posteriori approximation of a~set of solutions to a~system of quadratic equations with the use of the Newton method
\jour Sib. Zh. Vychisl. Mat.
\yr 2014
\vol 17
\issue 1
\pages 53--65
\mathnet{http://mi.mathnet.ru/sjvm531}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3409423}
\transl
\jour Num. Anal. Appl.
\yr 2014
\vol 7
\issue 1
\pages 45--56
\crossref{https://doi.org/10.1134/S1995423914010054}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000364232500005}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84894646780}


Linking options:
  • http://mi.mathnet.ru/eng/sjvm531
  • http://mi.mathnet.ru/eng/sjvm/v17/i1/p53

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. L. Wang, “Application of parallel computing to obtain all real solutions of a high degree univariate polynomial equation”, Proceedings of the 2016 3rd International Conference on Management, Education Technology and Sports Science (METSS 2016), AEBMR-Advances in Economics Business and Management Research, 25, eds. S. Shi, M. Wu, Atlantis Press, 2016, 524–528  isi
  • Sibirskii Zhurnal Vychislitel'noi Matematiki
    Number of views:
    This page:199
    Full text:46
    References:32
    First page:11

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021